Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 597-607
http://dx.doi.org/10.1155/S016117128700070X

A measure of mutual divergence among a number of probability distributions

1Department of Mathematics, Indian Institute of Technology, New Delhi 110016, India
2School of Business, Carleton University, Ottawa K1S 5B6, Canada

Received 11 September 1985; Revised 22 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. N. Kapur, Vinod Kumar, and Uma Kumar, “A measure of mutual divergence among a number of probability distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 597-607, 1987. https://doi.org/10.1155/S016117128700070X.